# SDR 06FDEA2985

- Difficulty date: August 14, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 51,659 hours, 10,942 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSING 18,000 AFTER TURNING WINSHIELD ANTI ICE ON GET ACRID, ELECTRICAL SMELL AND FUMES.  LWR R/L 1/4 OF FRONT WINDSCREENS FOGGED OVER.  SMELL SOON DISSIPATED.  VISUALLY INSPECTED WINDSHIELDS AND ASSOCIATED WIRING, NO DEFECTS FOUND.  PERFORMED ADJUSTMENT AND TEST OF WINDSHIELD ANTI ICE PER MM 30-41-00-5, OPS CHECKED NORMAL.  HEAT FELT ON WINDOW SURFACES WAS CORRECT FOR BOTH NORMAL AND HIGH POSITIONS.  COULD NOT DUPLICATE.  OK FOR SERVICE.
